RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 3, Pages 491–494 (Mi zvmmf8109)  

Scientific communications

Perturbation theory for the Sturm–Liouville problem with variable coefficients

V. L. Kalitvyanskiĭ

Moscow

Full text: PDF file (422 kB)

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:3, 417–419

Bibliographic databases:
UDC: 517.927.4
MSC: Primary 34B24; Secondary 34E10
Received: 12.08.1991

Citation: V. L. Kalitvyanskiǐ, “Perturbation theory for the Sturm–Liouville problem with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994), 491–494; Comput. Math. Math. Phys., 34:3 (1994), 417–419

Citation in format AMSBIB
\Bibitem{Kal94}
\by V.~L.~Kalitvyanski{\v\i}
\paper Perturbation theory for the Sturm--Liouville problem with variable coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 3
\pages 491--494
\mathnet{http://mi.mathnet.ru/zvmmf8109}
\zmath{https://zbmath.org/?q=an:0818.34015}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 3
\pages 417--419


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8109
  • http://mi.mathnet.ru/eng/zvmmf/v34/i3/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:209
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021